# SDR SWAA2024062587264

- Difficulty date: May 18, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 431DL INNER SURFACE IS PEELING<[01] REPAIRED INNER SURFACE PANEL 431DL. AS PER; SRM 51-70-14-2R-3.;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
